All Articles
Tarikul Islam*, Nahida Akter, Nusrat Jahan
Int. J. Mat. Math. Sci., 2020; 2(2), 29-38 | Doi: 10.34104/ijmms.020.029038
Mst. Jannatul Naefa, Md. Atikur Rahman*
Int. J. Mat. Math. Sci., 2020; 2(2), 16-28 | Doi: 10.34104/ijmms.020.016028
Md. Aliul Islam*, Mst. Sharmin Akter Sumy, Md. Alhaz Uddin, Md. Sazzad Hossain
nt. J. Mat. Math. Sci., 2020; 2(1), 8-15 | Doi: 10.34104/ijmms.020.08015
Md. Moslem Uddin, Rezaul Karim, M A Kaysar, Md. Anisur Rahman Dayan, Kazi Asraful Islam*
Int. J. Mat. Math. Sci., 2020; 2(1), 1-7 | Doi: 10.34104/ijmms.020.01007